# SDR FDEA202102070298

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 97,401 hours, 32,595 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: DC06F10SL4S
- Condition: Damaged
- Location: Apu Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING COCKPIT SET UP/PREFLIGHT & AFTER APU STARTED RECIEVED FIRE WARNING TONE,   LWR CARGO FIRE, FLASHING DISCHARGE LIGHTS, PUSHED DISCHARGE, AFTER 2 MIN, STILL   FLASHING, PUSH 2ND BOTTLE, CALLED FIRE& MX. EXITED AIRCRAFT.   AFTER REPLACEMENT OF BOTTLES FOUND CONNECTOR PLUGS FOR BOTH 1 & 2 BOTTLES   FOR FWD AND AFT DISCHARGE CONNECTOR PLUGS WERE SWAPPED ( FWD BUTTON WAS   PRESSED BUT AFT SQUIB WAS DISCHARGED) REF WRI 26-97/7185 FOR CORRECTIVE WIRING   ACTION. WORK CONTINUES.   PERFORMED CARGO COMPARTMENT FIRE EXTINGUISHING DEPLOYMENT LINES ROUTING AND LEAK CHECK PER AMM CHPT 26-22-05-5,DEPLOYMENT LINES LEAK CK'S SAT.   OK FOR SERVICE.
